# SDR ZZDA2010240

- Difficulty date: March 16, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL LENS MISSING AT SEAT 21D (RED).  REPLACED EPL LENS AT SEAT 21D (RED).
